Smooth singular solutions of hyperplane fields. II
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 25 (1992) no. 3, p. 275-285
@article{ASENS_1992_4_25_3_275_0,
     author = {De Medeiros, Airton S.},
     title = {Smooth singular solutions of hyperplane fields. II},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 25},
     number = {3},
     year = {1992},
     pages = {275-285},
     doi = {10.24033/asens.1650},
     zbl = {0766.58003},
     mrnumber = {93f:58003},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1992_4_25_3_275_0}
}
De Medeiros, A. S. Smooth singular solutions of hyperplane fields. II. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 25 (1992) no. 3, pp. 275-285. doi : 10.24033/asens.1650. http://www.numdam.org/item/ASENS_1992_4_25_3_275_0/

[1] V. I. Arnold, Mathematical Methods of Classical Mechanics, Springer-Verlag, 1978, pp. 381-384. | MR 57 #14033b | Zbl 0386.70001

[2] V. I. Arnold, Chapitres Supplémentaires de la Théorie des Équations Différentielles Ordinaires, Mir, Moscou, 1980. | MR 83a:34003 | Zbl 0455.34001

[3] R. Dehenvels, Formes Quadratiques et Groupes Classiques, Presses Universitaires de France, 1981. | Zbl 0467.15015

[4] A. S. De Medeiros, Smooth Singular Solutions of Hyperplane Fields (I), (Ann. Scient. Ec. Norm. Sup., 4e Série, 23, 1990, pp. 657-666. | Numdam | MR 91g:58005 | Zbl 0721.58004

[5] M. W. Hirsch and S. Smale, Differential Equations, Dynamical Systems, and Linear Algebra, Academic Press, 1974. | MR 58 #6484 | Zbl 0309.34001

[6] R. A. Horn and C. A. Johnson, Matrix Analysis, Cambridge University Press, 1985. | MR 87e:15001 | Zbl 0576.15001

[7] J. Martinet, Sur les Singularités des Formes Différentielles Extérieures (Ann. Inst. Fourier, Grenoble, 20, 1970, pp. 95-178). | Numdam | MR 44 #3333 | Zbl 0189.10001